# SDR SWAA2013051315959

- Difficulty date: May 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 28,426 hours, 16,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5744U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN WEB UNDER DOOR THRESHOLD CORRODED.  REMOVED AND REPLACED WEB PER SRM.
